# SDR ASAA2016011714804

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 29,277 hours, 8,975 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES NOT WORKING.  ACFT GROUNDED.  FOUND CB AUTOTHROTTLE DC-1 OPEN. RESET CB REF AMM 20-60-01.  PERFORMED AUTOTHROTTLE BITE AND FOUND NO FAULTS CURRENT STATUS.  FLT LEG 01 HAS FAULT 22-31263.  PERFORMED FIM 22-31, TASK 810.  ALL TESTS PASSED.  PERFORMED LWMP TESTS REF AMM 22-31-10, FIM 22-11, TASK 802, BITE GROUP 43 LRU REPLACEMENT TEST FOR A/T.  TESTS PASS.
